# SDR SWAA2022071828625

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,426 hours, 35,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 DEF EMERGENCY LIGHT LENS MISSING. / [01] REPLACED MISSING EMERGENCY LIGHT LENS IAM AMM 33-51-03
